Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects when you off petogen

Premium Questions

doctor1 MD

I have been taking Stalevo 200 4 x day and about five months ago she added Sinemet 25/250 4x day and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

doctor1 MD

, but as soon i stop i again start getting symptoms within one week. I have read possible side effects ... of PPI side effects on kidney or any other are really there. Then what is long term means.?? ...

doctor1 MD

Is there a age that Phenobarbital should stop being taken when your older> ...

doctor1 MD

I take diclofen. When i dont take it i feel really bad. What are the side effects? Is it safe? ...

Public Forum Discussions

doctor1 MD

Hi, I was on the petogen 150ml injection @ the age of 16 turning 17 years old. Was on the injection ... injection to be using at that age ? 3.) Can it have an effect on me at a later stadge when I decide to have ...

doctor1 MD

Hi Doctor im using petogen, the problem is that i dont have feelings for my boyfriend ever since i gave birth and started to use petogen, is there something wrong with me? I mean i don t get horny and I ...

doctor1 MD

effects of that when o ...I am 71 years old I have copd , high blood pressure, and high cholesterol When on my meds all ...

doctor1 MD

when I lie down I have pain in my ears, face, head, back of neck, it doesn t matter which side I lie on. When sitting up it is not as bad. If I take paracetamol the pain goes away for the rest ...

doctor1 MD

(# in placebo group and # taking the drug?) should doctor warn you of side effects when starting a new medication and (prescribing doc? pharmaist?) is it TRUE that there are no side effects when coming off ...

doctor1 MD

say repeatedly said in my mind also! Would this be a side effect of this medication? It starts in the morning when I wake up and it s still there when I go to sleep! It annoys me. ...

doctor1 MD

to take it when she wants to stop sweating on demand. The Dr. stated the only side affect would be heat stroke if used when exercising . What other side effects might she have? ...

doctor1 MD

those when i am with him? or do i need to stop? is there any side effects with those tablets ... that is normal (around 2.5), so my doctor has suggested me to take Ovacare A+B tablets for 20 days.., when i have ...

doctor1 MD

like doing it once in a day. Does it effects me in future. Also when pushing out and in of penis in hand affects me. Please also let me know is coming out of spearms harmfull when doing in hand? ...

doctor1 MD

Hi, I seem to get an almost immediate reaction when I take Paracetemol. I start sneezing, my nose ...-action? It took a while to identify as I tended only to take it when I had a cold. The symptoms clear up within 24 ...

Mobile Questions and Answers

doctor1 MD

Hi dear, there is no side effects of hand practice. you can do masturbation when ever you want to do. not to worry. Thank you

doctor1 MD

No side effects of masturbation.It is completely normal when done in privacy without hurting genitals.However repeated masturbation in a day might cause fatigue or weakness.

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA